# SDR DALA2021092005589

- Difficulty date: September 10, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Faulted
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 PASSENGER CREW DOOR 842 DOES NOT WORK CORRECTLY ON OPENING AND CLOSING OF DOOR. CORRECTIVE ACTION: REPLACED DAMPER PER A320 AMM-52-13-14. (1943561)
